Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12480
Title: Non-linear tracking control for multivariable constrained input linear systems
Authors: Turner, MC
Postlethwaite, I
Walker, DJ
First Published: 1-Aug-2000
Publisher: TAYLOR & FRANCIS LTD
Citation: INTERNATIONAL JOURNAL OF CONTROL, 2000, 73 (12), pp. 1160-1172
DOI Link: 10.1080/002071700414248
ISSN: 0020-7179
Links: http://hdl.handle.net/2381/12480
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.